# SDR AALA201703179031

- Difficulty date: March 15, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 16,351 hours, 6,378 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R1 DOOR EMERGENCY EVACUATION SLIDE GIRT BAR IS NOT SEATED CORRECTLY.  ADJUSTED GIRT BAR IAW AMM 25-66-00.  OPERATIONAL CHECK GOOD.
